# SDR HEEA080650

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,673 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 843676
- Part serial: 1417B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

VSI WILL NOT RESPOND TO ALTITUDE CHANGES.
